Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hypertension and high cholesterol. Taking Amlodipine and Atorvastatin. Do I need to worry about SGPT?

I have been having problem of hypertension and high cholestrol since last ten years or so.....recently i have taken test for lipid , sgpt ,sugar and sgpt,....for the first time i have experienced high level of SGPT (100)....uric acid is around 7.5.....cholestrol is well within range.....i am taking amlodipine and atorvastatin ....also i take flax seed for cholestrol as home remedy? i need to worry about SGPT? Kindly give yur guidance.
Asked On : Mon, 15 Oct 2012
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
atorvastatin can cause elevation of liver enzyme like SGPT
BUT it required to stop only if liver enzyme elevated > six fold from its normal range
you need to keep watch on liver enzyme if it shows increase in trend then you need to modify your intake of atorvastatin in consultation with cardiologist
take care
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor